Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Blood in urine. Due to sun stroke or urinary tract infection? Can zenflox be used with neeri tablets?

Hi iam using neeri as i got blood in urine , my proffession is sales job so one full day i was under hot sun next day i got blood in urine when i consulted docotor he told sunstock and gave neeri course for 30 days now it is controlled, But now after 25days since 2 days iam getting frequent urine is zenflox - uti can be continued along with neeri. kindly guide
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Shrikanth,
Thanks for query,
It seems that you might got stones in the kidney or bladder giving rise to this problem.
Go for urine routine check up to rule out infection.
Go for ultra sonography of urinary tract to rule out stones or any problem in kidney.
Take plenty of water.
Avoid fried and junk food.
Ok and bye.
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor